Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Amy, how's your Enada NADH trial going?

Posted by Ron Hill on February 18, 2003, at 2:32:03

In reply to Re: Amy, how's your Enada NADH trial going? Ron Hill, posted by catmint on February 18, 2003, at 1:50:40

Hi Amy,

Interesting. You sound wise to go slow.

I'm curious, prior to taking NADH did you feel that your Lamictal dose was providing enough mood stabilizing power? Aside from the hallucinations, does the NADH dose make you feel slightly hypomanic? What is your Lamictal dosage (if you don't mind my asking)? What other meds (if any) do you take?

-- Ron
------------------------

> Hello Ron,
>
> I haven't ever taken anything over the counter that has as strong of an effect an NADH. Wow, this stuff feels as powerful as Prozac to me. I only take it every three days because the effects are so strong. What is interesting is how the increased dopamine affects my brain, I feel extremely mellow, not irritable at all, no anxiety, no worries. Amazing stuff really, just one drawback, and I'm not quite sure if this is correct but I think that too much dopamine can cause hallucinations. One night, I noticed some strange hallucinations coming on upon falling asleep.
>
> I guess I should explain, my dx is BP2 and my symptoms when I am in a dysphoric manic state are insomnia, agitation, extreme irritability, and rarely, hallucinations, including auditory and visual. THe visual ones always occur at night and could actually be a night terror, I don't really know, but I have actually "seen" a shadow hovering over me, and sensed a presence in the room. I don't believe in ghosts, I think that the persons who have seen them probably have a psychiatric disorder and are hallucinating, but who knows?!! Really though, I haven't had anything close to that since I have become stabilized on Lamictal, except the other night I almost had an anxiety attack upon falling asleep, due to that same creepy feeling I had experienced a long time ago.
>
> So, I am taking it slow with the NADH, I don't know if there is any connection between increased dopamine and nightterrors, hallucinations or whatever that was.
>
> I am going to continue taking it because it does work wonders for irritability and my constant worries.
>
> Any thoughts?
>
> Amy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:138803
URL: http://www.dr-bob.org/babble/20030214/msgs/201374.html